MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIT, EPATCH 2.0, BTH/ UNIVERSAL ELECTRODE-PATCH

BRAEMAR MANUFACTURING, LLC UNIT, EPATCH 2.0, BTH/ UNIVERSAL ELECTRODE-PATCH
Model Number 900-0632-00
Medical Device Problem Codes Patient-Device Incompatibility (2682); Biocompatibility (2886)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 03/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient called stating patch has caused reaction - sore painful peeling skin.Noticed since day 1.The patient's skin was prepped with alcohol and patch replaced daily.Neosporin cream was used on skin.The patient is still currently wearing device.Skin sensitivity known prior to receiving device.Patient services called the patient 3 times obtain additional information and no answer.Additional information was provided on 12 april 2023 from patient services from the patient: the patient reported that they were prescribed hydrocortisone cream by their doctor.The patient could not recall the name of brand that was prescribed.
 
Additional Manufacturer Narrative
Engineering evaluation was unable to be performed as the electrode/device was not returned.Allegation is confirmed through images of patient skin irritation and is most probable to be a bio-incompatibility issue with the electrode adhesive.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.

Brand Name
UNIT, EPATCH 2.0, BTH/ UNIVERSAL ELECTRODE-PATCH
Common Device Name
UNIT, EPATCH 2.0, BTH/ UNIVERSAL ELECTRODE-PATCH
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center dr
suite 150
eagan MN 56121
MDR Report Key16794976
Report Number2133409-2023-00015
Device Sequence Number3138904
Product Code DSI
UDI-Device IdentifierB146EP020
UDI-PublicB146EP020
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number900-0632-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexMale